# SDR DALA1016489001

- Difficulty date: July 1, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 LT SIDE CENTER SEAT TRACK CORRODED UPPER SURFACE STA 218-230.  REPLACED SEAT TRACK IAW SRM 53-05 FIG 4B (DLM88101840).
